# SDR SWAA2021070181581

- Difficulty date: June 10, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i R-Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500I;RBL/LBL24 FLOOR SUPPORT HAS CORROSION / REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02
